This article is cited in 1 scientific paper (total in 1 paper)
The bilinear pairings for the holomorphic $(q,\rho)$-forms
Olga A. Sergeeva
Kemerovo State University, Kemerovo, Russia
Study was started in [1, 2] of the normed spaces of multiplicative holomorphic automorphic forms for a Fuchsian group. In the present article bilinear pairings for general duality of the $(q,\rho)$-forms are considered. The symmetric variant of bilinear pairing which can be used in the theory of single-valued automorphic forms is received. On the basis of the entered bilinear pairings the modified integral Bers operators corresponding to them are investigated. These operators relate to a reflection in some quasicircle and also are connected to the general duality of $(q,\rho)$-forms. Under study the universal norm estimates for all operators is received.
bilinear pairing, duality, multiplicative automorphic form, Bers operator.
PDF file (226 kB)
Received in revised form: 25.06.2010
Olga A. Sergeeva, “The bilinear pairings for the holomorphic $(q,\rho)$-forms”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 128–139
Citation in format AMSBIB
\paper The bilinear pairings for the holomorphic $(q,\rho)$-forms
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
O. A. Sergeeva, “The Poincare Series and Operators of Duality for Multiplicative Automorphic Forms”, J. Math. Sci., 205:3 (2015), 445–454
|Number of views:|